• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Feeling funny...

I've been taking my prenatals for about a week now (TTC), and they give me heartburn, but it's easy to tolerate. I ovulated yesterday, and I don't know if it's the change in my hormones from that or what...I know I'm not pregnant (putting a big YET there, lol, wishful thinking)...but I keep getting dizzy. I'm just sitting here doing nothing and my head keeps feeling all swirled up inside. It's not something I'm worried enough to call the doc over, just wondering if any of you ladies have experienced anything like this or if you might know what it's caused by?

Answer Question
 
cskomk0106

Asked by cskomk0106 at 5:38 PM on Oct. 24, 2008 in Health

Level 1 (0 Credits)
Answers (1)
  • i couldnt take prenatals they made me too sick and i had hyperemesis(constant vomiting and nausea cant eat/drink etc)anywho you may need a different brand of prenatal vitamin, or not to take them. are you taking extra iron too.. i wouldnt its not necessary. id just call and check with youre gyno see what youre options are you dont want to fall or pass out.
    danahake

    Answer by danahake at 6:22 PM on Oct. 24, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
DO ?

Next question overall (Trying to Conceive)
Feeling funny...